# SDR DALA2015101506197

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Damaged
- Location: Rudder Yoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE RUDDER YOKE BEARING.  RUDDER YOKE BEARING WAS REPLACED, ITS WAITING FOR  INSTALLATION ON PART RACK UNDER 2720-2126, JOB 001-0344.
